# SDR GRAA9555

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1068T
- Make and model: Doug DC-9-15
- Aircraft serial: 45782
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B004AA15
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT RNO - LINE MAINTENANCE DISCOVERED THAT THE COCKPIT EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE COCKPIT EMERGENCY LIGHT BATTERIES.  COCKPIT EMERGENCY LIGHTS OPERATIONALLY CHECKED NORMAL.  NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
